# SDR AALA20110430TUL04

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 35,521 hours, 14,676 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT RIB ASSEMBLY FIXED LEADING EDGE AT WBR 94.24 HAS CRACKED FLANGE AT AFT LOWER INBOARD SIDE OF WEB.  ACCOMPLISHED REPAIR PER EA B737-57-016688.
